The distribution of the number of summands in the partitions of a positive integer

P. Erdős, Joseph Lehner

Research output: Contribution to journalArticle

158 Citations (Scopus)
Original languageEnglish
Pages (from-to)335-345
Number of pages11
JournalDuke Mathematical Journal
Volume8
Issue number2
DOIs
Publication statusPublished - 1941

Fingerprint

Partition
Integer

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The distribution of the number of summands in the partitions of a positive integer. / Erdős, P.; Lehner, Joseph.

In: Duke Mathematical Journal, Vol. 8, No. 2, 1941, p. 335-345.

Research output: Contribution to journalArticle

@article{23d3d29cfaf14fd5af8f3b1159b73aec,
title = "The distribution of the number of summands in the partitions of a positive integer",
author = "P. Erdős and Joseph Lehner",
year = "1941",
doi = "10.1215/S0012-7094-41-00826-8",
language = "English",
volume = "8",
pages = "335--345",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "2",

}

TY - JOUR

T1 - The distribution of the number of summands in the partitions of a positive integer

AU - Erdős, P.

AU - Lehner, Joseph

PY - 1941

Y1 - 1941

UR - http://www.scopus.com/inward/record.url?scp=84972487829&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972487829&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-41-00826-8

DO - 10.1215/S0012-7094-41-00826-8

M3 - Article

VL - 8

SP - 335

EP - 345

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 2

ER -